ClosedLieIdeals of Prime Rings with Generalizedα−derivations

  IJMTT-book-cover
 
International Journal of Mathematics Trends and Technology (IJMTT)
 
© 2019 by IJMTT Journal
Volume-65 Issue-7
Year of Publication : 2019
Authors : Barış Albayrak, DidemYeşil
  10.14445/22315373/IJMTT-V65I7P516

MLA

MLA Style:Barış Albayrak, DidemYeşil "ClosedLieIdeals of Prime Rings with Generalizedα−derivations" International Journal of Mathematics Trends and Technology 65.7 (2019): 101-109.

APA Style: Barış Albayrak, DidemYeşil(2019). ClosedLieIdeals of Prime Rings with Generalizedα−derivations International Journal of Mathematics Trends and Technology,101-109.

Abstract
Inthispaper, westudy on closedLieideals L of prime ring R with generalized α derivation and show LŒZ(R) under several conditions. Also, we investigate commutativity of Lie ideal L for two generalized α- derivations F and G.

Reference
[1] N.Argaç, "On near-rings with two-sided α -derivations", Turk. J.Math, vol. 28, pp. 195–204, 2004.
[2] O. Atay, N. Aydınand B. Albayrak, "Generalized reverse derivations on closed Lie ideals", Journal of Scientific Perspectives, vol. 2(3), pp. 61-74, 2018.
[3] M. Bresar,"On thedistance of thecomposition of twoderivationstothegeneralizedderivations", Glaskow Math. J., vol. 33, pp. 89-93, 1991.
[4] J. C. Chang, "Right generalized (α, β)− derivations having power central values", Taiwanese J. Math.,vol. 13(4), pp. 1111-1120,
[5] N. Rehman, "On commutativity of Rings withGeneralizedDerivations", Math. J. OkayamaUniv., vol.44, pp. 43-49, 2002.
[6] N. Rehman, H. Motoshiand R. M. Al-Omary,"CentralizingMappings, MoritaContextandGeneralized (α,β)−derivations", J.TaibahUniv. Sci.,vol.8(4), pp. 370-374, 2014.

Keywords
Prime ring, Lie ideal, Generalized